# SDR FDEA201001230229

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 879-1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT SEAT TRACK LBL 47.5. FS 1019 TO 879 HAS 3 EA WORN LOBES- OUT OF LIMITS.  R & R SEAT TRACK SECTION IAW SRM 53-70-00, STA. 869 TO STA 1009 LBL 47.5.  SEAT TRACK SECTION FABRICATED ON MAE TRAVELER T10/816283. REPAIR CLASSIFIED AS MAJOR REPAIR.
